# SDR ASAA2023091745304

- Difficulty date: September 17, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,529 hours, 12,267 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR714980, DURING COMPLETION OF WIRE HARNESS INSPECTION, FOUND BLACK SHEATHING WORN APPROX 4 IN FWD OF DP901 ON THE #2 ENG. NO DAMAGE NOTED TO METAL BRAID. GROUNDED - YES. ON THE #2 ENG, PERFORMED ENGINE WIRING HARNESS REPAIR OF THE J9 HARNESS, 4 IN FWD OF DP901 REF AMM 70-70-01-350-801-F00. THIS IS A TEMPORARY REPAIR. REPLACE THE HARNESS AT 30,000 CYCLES OR THE NEXT ENGINE SHOP VISIT WHICHEVER OCCURS FIRST. IT IS APPLICABLE IF THE DAMAGED AREA OF THE HARNESS IS IN THE DIMENSIONS OF THE PERMITTED LIMITS  C/N 17036409, SEAMC NOTIFIED.  (RESOLVED ON W/O: 1970733 TASKCARD: N/R-00009 ) DEFECT TRANSFER TO SHOP W/O # 1970733. CLEAR PLT, SEAMC NOTIFIED. C/N # 17036409.
